Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dizziness, discharge, had tubal ligation. What should I do?

i had a tubal ligation on 2007when i was 22...I have a regular period right now im 12 day late wich is to much for me, last week i was feelling dizzy and also for a moment i though i had a vaginal infection because of the discharge i was getting( it was like the one i used to have 6 yrs ago when i was pregnant) I dont want to think that im am because i really do want another baby. Also right now i dont have any pre cycle symptoms ( i get bad humor , chocolate cravings, breast soreness)...Cant be another thing?? What should i do?
Asked On : Sun, 21 Oct 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor